# SDR DALA1108779884

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LEAK CK, 2 CRACKS WERE FOUND AT THE FWD LOWER AND THE UPPER AFT CORNERS OF THE FWD LAV SERVICE DOOR.  THE FWD CRACK WAS FOUND TO BE 1.5" LONG AND AFT CRACK WAS 0.40" LONG.  SECTION I - DURING LEAK CK.  SECTION II - WITHIN EVERY 3,000 CYCLES AFTER SECTION I, SECTION III - ON OR BEFORE 8,000 CYCLES AFTER SECTION I.
